Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 642167, 7 pages
http://dx.doi.org/10.1155/2014/642167
Research Article

Convergence of Viscosity Iteration Process for a Finite Family of Generalized Asymptotically Quasi-Nonexpansive Mappings

College of Mathematics and Computer Science, Yangtze Normal University, Chongqing 408100, China

Received 22 August 2013; Revised 10 December 2013; Accepted 18 December 2013; Published 2 January 2014

Academic Editor: Fernando Simões

Copyright © 2014 Zhiming Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiming Cheng, “Convergence of Viscosity Iteration Process for a Finite Family of Generalized Asymptotically Quasi-Nonexpansive Mappings,” Journal of Applied Mathematics, vol. 2014, Article ID 642167, 7 pages, 2014. https://doi.org/10.1155/2014/642167.